Journal of Algebraic Combinatorics

, Volume 3, Issue 2, pp 207–236

On the Newton Polytope of the Resultant

  • Bernd Sturmfels
Article

DOI: 10.1023/A:1022497624378

Cite this article as:
Sturmfels, B. Journal of Algebraic Combinatorics (1994) 3: 207. doi:10.1023/A:1022497624378
elimination theorymixed subdivisionresultantpolytope

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • Bernd Sturmfels
    • 1
  1. 1.Department of MathematicsCornell UniversityIthaca